# SDR USAA2010051490967

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - NR 03C10753039/003 - CRACK ON FUSELAGE FRAME AT BS787 BETWEEN S8R TO S9R. REPAIRED FUSELAGE FRAME AT BS787 BETWEEN S8R TO S9R IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
